Rocky Mountain Journal of Mathematics

Existence Results for Semi-Linear Integrodifferential Inclusions with Nonlocal Conditions

M. Benchohra, E.P. Gatsori, and S.K. Ntouyas

Full-text: Open access

Article information

Rocky Mountain J. Math., Volume 34, Number 3 (2004), 833-848.

First available in Project Euclid: 5 June 2007

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 34A60: Differential inclusions [See also 49J21, 49K21]
Secondary: 34G25: Evolution inclusions

Semi-linear differential inclusions measurable selection contraction multi-valued map mild solution existence fixed point nonlocal condition


Benchohra, M.; Gatsori, E.P.; Ntouyas, S.K. Existence Results for Semi-Linear Integrodifferential Inclusions with Nonlocal Conditions. Rocky Mountain J. Math. 34 (2004), no. 3, 833--848. doi:10.1216/rmjm/1181069830.

Export citation


  • K. Balachandran, P. Balasubramaniam and J. P. Dauer, Controllability of nonlinear integrodifferential systems in Banach space, J. Optim. Theory Appl. 84 (1995), 83-91.
  • --------, Local null controllability of nonlinear functional differential systems in Banach space, J. Optim. Theory Appl. 75 (1996), 61-75.
  • K. Balachandran, R. Sakthivel and J.P. Dauer, Controllability of neutral functional integrodifferential systems in Banach space, Comput. Math. Appl. 39 (2000), 117-126.
  • J. Banas and K. Goebel, Measures of noncompactness in Banach spaces, Marcel Dekker, New York, 1980.
  • M. Benchohra and S. K. Ntouyas, An existence result on noncompact intervals to first order integrodifferential inclusions in Banach spaces, Libertas Math. 20 (2000), 71-78.
  • --------, Controllability of nonlinear differential equations in Banach spaces with nonlocal conditions, J. Optim. Theory Appl. 110 (2001), 315-324.
  • M. Benchohra and S.K. Ntouyas, Controllability of nonlinear integrodifferential inclusions in Banach spaces with nonlocal conditions, Fasc. Math. 31 (2001), 5-22.
  • A. Bielecki, Une remarque sur la méthode de Banach-Cacciopoli-Tikhonov dans la théorie des équations différentielles ordinaires, Bull. Acad. Polon. Sci. 4 (1956), 261-264.
  • L. Byszewski, Theorems about the existence and uniqueness of solutions of a semilinear evolution nonlocal Cauchy problem, J. Math. Anal. Appl. 162 (1991), 494-505.
  • --------, Existence and uniqueness of mild and classical solutions of semilinear functional-differential evolution nonlocal Cauchy problem, Select. Problems Math. 6 (1995), 25-33.
  • C. Castaing and M. Valadier, Convex analysis and measurable multifunctions, Lecture Notes in Math., vol. 580 -1977.
  • H. Covitz and S.B. Nadler Jr., Multivalued contraction mappings in generalized metric spaces, Israel J. Math. 8 (1970), 5-11.
  • K. Deimling, Multivalued differential equations, Walter de Gruyter, Berlin, 1992.
  • J.A. Goldstein, Semigroups of linear operators and applications, Oxford Univ. Press, New York, 1985.
  • L. Gorniewicz, Topological fixed point theory of multivalued mappings, Math. Appl., vol. 495, Kluwer Acad. Publ., Dordrecht, 1999.
  • Sh. Hu and N. Papageorgiou, Handbook of multivalued analysis, Vol. I: Theory, Kluwer Acad. Publ., Dordrecht, 1997.
  • A. Lasota and Z. Opial, An application of the Kakutani-Ky-Fan theorem in the theory of ordinary differential equations, Bull. Acad. Polon. Sci. Ser. Sci. Math. Astronom. Phys. 13 (1965), 781-786.
  • T.W. Ma, Topological degrees for set-valued compact vector fields in locally convex spaces, Dissertationes Math. 92, (1972), 1-43.
  • M. Martelli, A Rothe's type theorem for non-compact acyclic-valued map, Boll. Un. Mat. Ital. 11 (1975), 70-76.
  • A. Pazy, Semigroups of linear operators and applications to partial differential equations, Springer-Verlag, New York, 1983.
  • K. Yosida, Functional analysis, 6 -1980.